# SDR RAIA971203

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- System (JASC): 6120 · Propeller Controlling System
- Part: Nts Switch
- Part number: 31058992
- Condition: Failed
- Location: Lt/Rt Engine
- Part time: 3,622 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 7502 - STL - WITH APR ARMED LEFT SIDE FIRES WITH POWER LEVER ADVANCE.  MAINTENANCE REPLACED BOTH NTS PRESSURE SWITCHES.  (M)
